RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1988, Volume 52, Issue 3, Pages 621–650 (Mi izv1197)  

This article is cited in 2 scientific papers (total in 2 papers)

On some uniqueness properties of multiple trigonometric series and harmonic functions

A. A. Talalyan


Abstract: Some uniqueness theorems for multiple trigonometric series $\sum_na_ne^{2\pi inx}$ are established, where the an are bounded and tend to zero, when all the coordinates of the vector $n$ tend to infinity.
Some boundary uniqueness properties for $m$-harmonic functions are also established.
Bibliography: 8 titles.

Full text: PDF file (2897 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1989, 32:3, 627–654

Bibliographic databases:

UDC: 517.51
MSC: Primary 42B05, 42B99; Secondary 31B05
Received: 01.09.1986

Citation: A. A. Talalyan, “On some uniqueness properties of multiple trigonometric series and harmonic functions”, Izv. Akad. Nauk SSSR Ser. Mat., 52:3 (1988), 621–650; Math. USSR-Izv., 32:3 (1989), 627–654

Citation in format AMSBIB
\Bibitem{Tal88}
\by A.~A.~Talalyan
\paper On~some uniqueness properties of multiple trigonometric series and harmonic functions
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1988
\vol 52
\issue 3
\pages 621--650
\mathnet{http://mi.mathnet.ru/izv1197}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=954300}
\zmath{https://zbmath.org/?q=an:0824.42006}
\transl
\jour Math. USSR-Izv.
\yr 1989
\vol 32
\issue 3
\pages 627--654
\crossref{https://doi.org/10.1070/IM1989v032n03ABEH000803}


Linking options:
  • http://mi.mathnet.ru/eng/izv1197
  • http://mi.mathnet.ru/eng/izv/v52/i3/p621

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Dyachenko, “Some problems in the theory of multiple trigonometric series”, Russian Math. Surveys, 47:5 (1992), 103–171  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. A. Talalyan, “On the Uniqueness and Integrability of Multiple Trigonometric Series”, Math. Notes, 86:5 (2009), 716–728  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:243
    Full text:56
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020